# SDR IPXA09556501

- Difficulty date: June 12, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 652533132
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR BS 540 FRAME HAS A SCREW GOUGE 5.4 INCHES BELOW STR 15L FLANGE FWD RADIUS.  REMOVED DAMAGE & REPAIRED IAW ER 09-3163 DATED 29JUNE09.
